Alert archive / Iowa / Flash Flood Warnings in 2016

Flash Flood Warning 27, NWS Des Moines, IA

September 15, 20165 counties in Iowa

NWS Des Moines, IA issued this flash flood warning at Sep 15, 2016, 9:58 PM CDT for 5 counties in Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2016, 9:58 PM CDT (02:58 UTC)
Expired
Sep 16, 2016, 4:00 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, IA, Carroll County, IA, Crawford County, IA, Greene County, IA, Sac County, IA

The radar

The Des Moines radar (KDMX), 119 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2247 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2247 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
1.5
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted.

148 
WGUS53 KDMX 160258
FFWDMX
IAC025-027-047-073-161-160900-
/O.NEW.KDMX.FF.W.0027.160916T0258Z-160916T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
958 PM CDT THU SEP 15 2016

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN WEST CENTRAL IOWA...
  SOUTHERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
  CARROLL COUNTY IN WEST CENTRAL IOWA...
  WESTERN GREENE COUNTY IN WEST CENTRAL IOWA...
  SOUTHERN SAC COUNTY IN WEST CENTRAL IOWA...

* UNTIL 400 AM CDT FRIDAY.

* AT 957 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. UP TO TWO INCHES OF RAIN OR MORE HAVE ALREADY FALLEN
  AND IS EXPECTED TO CONTINUE. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CARROLL...DENISON...LAKE CITY...MANNING...COON RAPIDS...GLIDDEN...
  LAKE VIEW...ODEBOLT...BLACK HAWK LAKE...SCHLESWIG...WALL LAKE...
  MANILLA...SCRANTON...DOW CITY...CHARTER OAK...ARCADIA...BREDA...
  VAIL...CHURDAN AND FARNHAMVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4221 9567 4221 9532 4231 9532 4231 9440
      4221 9440 4221 9432 4186 9462 4187 9567

$$

CURTIS
1 follow-up statement
266 
WGUS73 KDMX 160856
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
356 AM CDT FRI SEP 16 2016

IAC025-027-047-073-161-160906-
/O.EXP.KDMX.FF.W.0027.000000T0000Z-160916T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IA-CALHOUN IA-CARROLL IA-GREENE IA-SAC IA-
356 AM CDT FRI SEP 16 2016

...THE FLASH FLOOD WARNING FOR CRAWFORD...SOUTHERN CALHOUN...
CARROLL...WESTERN GREENE AND SOUTHERN SAC COUNTIES WILL EXPIRE AT 400
AM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 4221 9567 4221 9532 4231 9532 4231 9440
      4221 9440 4221 9432 4186 9462 4187 9567

$$

BOKSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 7:00 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Sep 15, 7:00 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Des Moines IA
700 PM CDT Thu Sep 15 2016

...Updated Aviation Discussion...

.SHORT TERM.../This evening through Friday/
Issued at 330 PM CDT Thu Sep 15 2016

Main concern the rest of today and tonight will be timing, extent,
and strength of convection, including potential for localized flash
flooding.

Unorganized showers/convection creeping into the northwest portions
of the CWA currently, providing periods of moderate to heavy
rainfall. With lift primarily from WAA and upper level support,
extent should remain fairly broad and with slow progression through
at least the early portions of the evening. Expectation is for
convection to become more progressive as coverage increases and
organized outflow/cold pool develops. Prior to, environment is such
that severe weather opportunity will be limited even with MUCAPE
values in excess of 2000 J/kg due to effective shear 30kts or less,
skinny CAPE profiles, moist profiles limiting DCAPE, and
widespread/unfocused convection working over the atmosphere.
However, cannot rule out damaging winds should convection organizes
this evening and remains rooted to the cold pool/outflow.

Bigger concern will likely be heavy rainfall and potentially
subsequent flash flooding concerns. Hi-res guidance struggled early
in the day but have come into fair agreement in depicting west-
central Iowa potentially seeing a prolonged period of moderate-heavy
rainfall as convection pivots with second wave of forcing enter the
region. While Pwats around 1.5-1.75 inches and warm cloud layer
depths around 11-12 kft are not extreme, they will provide efficient
rainfall especially when coupled with expected good low level/850mb
moisture transport through the evening. Would not be surprising to
see local amounts in excess of 2 to 4 inches. Even after passage of
main line, another wave of upper level forcing and vorticity
advection will keep shower activity possible into the morning hours
Friday, though less intense.

.LONG TERM.../Friday night through Thursday/
Issued at 330 PM CDT Thu Sep 15 2016

Showers and a few storms will be continuing primarily in the south
and east at the beginning of the period from the overnight
convection. However, some redevelopment appears possible as
surface boundary will still be located near the I35 corridor
around midday. Therefore, POPS will continue into the afternoon
across the south and east and in the far southeast on Friday night
prior to frontal passage. Drier air will push into the state
Friday night into Saturday with clearing skies as subsidence
increases. The weekend appears quiet weather wise with a dry
airmass remaining in place.

Warm advection increases into Monday with warmer temperatures
prior to a front moving through later in the day. This will bring
a slight chance for storms on Monday afternoon, mainly in the east
but low moisture will limit coverage. With ridging Monday night
into early Tuesday, there will be little precipitation threat with
slightly cooler temperatures. However, stronger warm advection
takes over by later Tuesday and continues into the middle of the
week. There will be an increasing threat of storms by Wednesday
into Thursday as a frontal boundary settles into the state and
deep southerly flow transports moisture back into the Midwest.

&&

.AVIATION.../For the 00Z TAFS through 00Z Friday evening/
Issued at 651 PM CDT Thu Sep 15 2016

Widespread convection will continue throughout the evening and
into the overnight hours. Any site that experiences rain looks to
be down to IFR visibility due to the heavy rain. Convection will
be slow to progress southeast and impact Des Moines to Ottumwa b/t
03-06z, and possible sooner. Winds looks a bit stronger towards
the end of the forecast period with some CAA and decent mixing.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 AM CDT Friday for IAZ023>028-033>039-
044>048-057.

&&

SHORT TERM...Curtis
LONG TERM...Cogil
AVIATION...Podrazik
Hazardous weather outlook, Sep 15, 3:50 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
350 PM CDT THU SEP 15 2016

IAZ023-024-033>035-044>046-057-161100-
POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-
AUDUBON-
350 PM CDT THU SEP 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT WITH HEAVY RAINFALL WHICH MAY
LEAD TO FLASH FLOODING. AN ISOLATED SEVERE THUNDERSTORM WITH
DAMAGING WIND OR LARGE HAIL WILL ALSO BE POSSIBLE, MAINLY THIS
EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH
LATE TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE
AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS ARE ALSO IN THE FORECAST
THROUGH MIDDAY FRIDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY.
THE POTENTIAL FOR SEVERE WEATHER OR HEAVY RAIN IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

IAZ004>007-015>017-025>028-036>039-047>050-058>062-070>075-
081>086-092>097-161100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
350 PM CDT THU SEP 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT WITH LOCALIZED HEAVY RAINFALL
ALONG WITH GUSTY WINDS AND SMALL HAIL. ANY SEVERE STORMS WOULD
LIKLEY OCCUR IN WESTERN IOWA IN THE EVENING WITH THE MAIN THREAT
FROM DAMAGING WINDS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS ARE ALSO IN THE FORECAST
FRIDAY...EAST AREAS LATE MONDAY...AND STATEWIDE TUESDAY NIGHT AND
WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER OR HEAVY RAIN IS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY BUT MAY OCCUR IN A FEW INSTANCES.

In the hours before

Special weather statement, Sep 15, 7:01 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
701 PM CDT THU SEP 15 2016

IAZ017-025>028-034>039-046>050-160045-
WEBSTER IA-STORY IA-TAMA IA-MARSHALL IA-BUTLER IA-CALHOUN IA-
HARDIN IA-GRUNDY IA-GREENE IA-HAMILTON IA-FRANKLIN IA-WRIGHT IA-
BREMER IA-BOONE IA-CERRO GORDO IA-BLACK HAWK IA-
701 PM CDT THU SEP 15 2016

...LINE OF STORMS PROGRESSING THROUGH CENTRAL IOWA MAY BRING SMALL
HAIL AND GUSTY WINDS ALONG WITH TORRENTIAL RAINFALL...

AT 700 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTHWEST OF MARBLE ROCK TO 10 MILES
WEST OF ELDORA TO OGDEN. MOVEMENT WAS SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WATERLOO...AMES...CEDAR FALLS...MARSHALLTOWN...FORT DODGE...BOONE...
WAVERLY...WEBSTER CITY...NEVADA...IOWA FALLS...HAMPTON...JEFFERSON...
ELDORA...GRUNDY CENTER...ROCKWELL CITY...ALLISON...STORY CITY...
HUXLEY...MADRID AND HUDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4186 9279 4187 9461 4245 9462 4261 9359
      4301 9303 4291 9302 4291 9214
TIME...MOT...LOC 0000Z 320DEG 20KT 4289 9301 4235 9330 4204 9403

SKOW
Special weather statement, Sep 15, 7:41 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
741 PM CDT THU SEP 15 2016

IAZ044-160145-
CRAWFORD IA-
741 PM CDT THU SEP 15 2016

...STRONG WINDS WITH LINE OF STORMS MOVING INTO CRAWFORD COUNTY...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM UTE TO NEAR DUNLAP. MOVEMENT WAS EAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. A WIND
GUST OF 40 MPH WAS RECENTLY REPORTED IN MOORHEAD IN MONONA COUNTY.

STRONG THUNDERSTORMS WILL BE NEAR...
  DUNLAP AROUND 750 PM CDT.
  DENISON AROUND 825 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DOW CITY...DELOIT...
BUCK GROVE...DENISON MUNICIPAL AIRPORT...MANILLA...VAIL...ARION...
CHARTER OAK AND DUNLAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL IOWA.

LAT...LON 4208 9567 4216 9519 4186 9519 4186 9565
      4187 9567
TIME...MOT...LOC 0039Z 261DEG 21KT 4205 9570 4187 9568

SKOW
Special weather statement, Sep 15, 7:48 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
748 PM CDT THU SEP 15 2016

IAZ027-028-036>039-047>050-160145-
BREMER IA-STORY IA-BOONE IA-TAMA IA-BLACK HAWK IA-MARSHALL IA-
BUTLER IA-HARDIN IA-GRUNDY IA-HAMILTON IA-
748 PM CDT THU SEP 15 2016

...GUSTY WINDS AND SMALL HAIL IN ADDITION TO HEAVY RAINFALL
OCCURRING WITH LINE OF STORMS MOVING THROUGH CENTRAL IOWA...

AT 745 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TRIPOLI TO 8 MILES NORTH OF STATE CENTER
TO 11 MILES SOUTH OF BLACK HAWK LAKE. MOVEMENT WAS SOUTHEAST AT 30
MPH.

DIME TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH A FEW OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WATERLOO...AMES...CEDAR FALLS...MARSHALLTOWN...BOONE...WAVERLY...
NEVADA...ELDORA...GRUNDY CENTER...TOLEDO...ALLISON...EVANSDALE...
STORY CITY...HUXLEY...TAMA...JESUP...LA PORTE CITY...HUDSON...SUMNER
AND PARKERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4230 9230 4214 9230 4187 9277 4186 9380
      4221 9397 4221 9393 4230 9393 4242 9329
      4256 9309 4256 9303 4260 9302 4291 9256
      4291 9208 4230 9206
TIME...MOT...LOC 0045Z 299DEG 24KT 4277 9236 4214 9318 4214 9508

SKOW
Special weather statement, Sep 15, 8:16 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
816 PM CDT THU SEP 15 2016

IAZ028-039-160200-
BREMER IA-BLACK HAWK IA-
816 PM CDT THU SEP 15 2016

...STRONG WINDS WITH THUNDERSTORMS AROUND THE WATERLOO AREA...

AT 815 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR FREDERICKSBURG TO HUDSON. MOVEMENT WAS EAST AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. A
WIND GUST OF 61 MPH WAS REPORTED AT THE WATERLOO AIRPORT AT 810PM.

LOCATIONS IMPACTED INCLUDE...
WATERLOO...CEDAR FALLS...EVANSDALE...JESUP...HUDSON...SUMNER...
DENVER...TRIPOLI...ELK RUN HEIGHTS...WATERLOO MUNICIPAL AIRPORT...
CROSSROADS MALL...UNI-DOME AND MCLEOD CENTER...WASHBURN...
DUNKERTON...READLYN...RAYMOND...GILBERTVILLE...FREDERIKA AND GEORGE
WYTH STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4240 9251 4291 9233 4291 9208 4247 9208
      4247 9206 4232 9206
TIME...MOT...LOC 0115Z 280DEG 19KT 4290 9227 4245 9244

SKOW
Local storm report, Sep 15, 8:17 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
817 PM CDT THU SEP 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND GST     WATERLOO REGIONAL AIRPO 42.56N 92.40W
09/15/2016  M61 MPH          BLACK HAWK         IA   ASOS

            .

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Sep 15, 9:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
945 PM CDT THU SEP 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      ROCKWELL CITY           42.40N 94.63W
09/15/2016                   CALHOUN            IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED CAR
            STALLED/STRANDED AFTER DRIVING THROUGH
            FLOODED ROADS. DELAYED REPORT. .

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:01 PM CDTSpecial Weather StatementDMXBoone, Bremer, Butler, Franklin, Greene, Grundy and 5 more44 min
Sep 15, 7:41 PM CDTSpecial Weather StatementDMXCrawford64 min
Sep 15, 7:48 PM CDTSpecial Weather StatementDMXBlack Hawk, Bremer, Butler, Grundy, Hardin, Marshall and 2 more57 min
Sep 15, 8:16 PM CDTSpecial Weather StatementDMXBlack Hawk, Bremer44 min
Sep 15, 10:55 PM CDTSpecial Weather StatementDMXPolk50 min
Sep 16, 9:56 AM CDTRiver Flood WarningDMXBlack Hawk17 days

Nearby

Flash Flood Warnings in Iowa, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.